MathSciNet Relay Station
MathSciNet bibliographic data
MR2384155 65M06 (34L40 35J10)
Ashyralyev, Allaberen; Sirma, Ali Nonlocal boundary value problems for the Schrödinger equation. Comput. Math. Appl. 55 (2008), no. 3, 392–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement